Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/82
Title: A Born-Infeld Type of Modification of General Relativity with Maximal Curvature
Authors: de Sabbata, V
Sivaram, C
Wang, D. X
Keywords: General Relativity
Issue Date: 1994
Publisher: Science Press, China
Citation: Acta Astrophysica Sinica, Vol. 14, pp. 11-15
URI: http://hdl.handle.net/2248/82
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
A Born-Infeld Type of Modification of General Relativity133.87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.